2 results for Frej Chouchene.

Parameters for your search query:
Keyword    Frej Chouchene

Open AccessArticle
Export: RIS | BibTeX | EndNote
Turán Type Inequalities for Jacobi-Dunkl Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 72-83. DOI: 10.12691/tjant-6-3-2
Pub. Date: April 11, 2018Views: 1853Downloads: 1206
Open AccessArticle
Export: RIS | BibTeX | EndNote
Oppenheim's Problem and Some Inequalities Involving Bessel Functions and Dunkl Kernels
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 61-71. DOI: 10.12691/tjant-6-3-1
Pub. Date: March 13, 2018Views: 1744Downloads: 1139
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types